# SDR SWIA201641764

- Difficulty date: January 14, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 30,819 hours, 25,741 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, RECEIVED GEAR DISAGREE, NOSE DID NOT COME UP. THEN ON APPROACH FOLLOWED QRH AND USED THE MANUAL EXTENSION AND ALL 3 CAME DOWN.  ALSO RECEIVED NWS INOPERATIVE BUT CLEARED IN FLT.  ALSO HAD WOW OUTPUT CAUTION MSG AND EXTINGUISHED ON GROUND.  WORK IN PROGRESS.
